Overview
For the symptomatic relief of colds, chills and influenza during the day and at night. For oral administration. Do not exceed the stated dose
Should not be used with other paracetamol-containing products; decongestants antihistamine containing products (including those used on the skin) or cough and cold medicines.
Not to be given to children under 16 years of age.
Day Capsules
Adults and children aged 16 years and over:
- Two capsules every four hours, up to a maximum of three doses in any 24 hour period
- Minimum dosing interval: 4 hours
Night Capsules
Adults and children aged 16 years and over:
- Two capsules just before bedtime
- Only one dose should be taken at night
- Allow at least 4 hours between taking the last dose of Day capsules and the dose of Night capsules
Elderly:
- There is no specific requirement for dosage reduction in the elderly. However. the product should not be taken by elderly patients with confusion
- The elderly may be more susceptible to adverse effects including confusion and paradoxical excitation with this medicine.
Do not use for longer than 3 days without medical advice.
Reviews
There are no reviews yet.